# SDR CA160203028

- Difficulty date: January 25, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bac AVRO146RJ85A
- Engine: Lyc ALF502R5
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 230349306
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN)    NR 1 ENGINE SHUTDOWN IN FLIGHT DUE TO ERRATIC EGT, N1, INDICATIONS.  ENGINE ECU REPLACED WITH SERVICEABLE UNIT.  ACFT CONTINUES TO OPERATE WITH NO FURTHER INCIDENT.
